MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Codes Perivalvular Leak (1457); Malposition of Device (2616)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturing is following up with the site to retrieve additional information regarding the event and the device.A follow up report will be provided upon availability of relevant details.
 
Event or Problem Description
On (b)(6) 2025, the perceval plus valve pvf-l was implanted and pvl was noted after de-clamped.Since it was noticed that the part of the valve was placed at a little lower position, they tried to adjust the position of the valve, but pvl was still there.As such, the valve was explanted and epic 25mm was implanted instead.No further information has been received from the site at this time.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.Manufacturer attempted to follow up with the site, but no further information has yet been received.Since the device was not returned to the manufacturer, further investigations on the device could not be performed.However, from the document review performed, no manufacturing deficiencies were noted.Based on the information provided, the valve was originally placed at a little lower position.It is not clear if the position adjustments were performed while the valve was implanted or the device was explanted and re-implanted but from the information available, it is reasonable to conclude the pvl could be result of malposition of the device (use error).Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22929840
Report Number3004478276-2025-00171
Device Sequence Number10354370
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)290411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient Weight68 KG